Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 186539, 19 pages
http://dx.doi.org/10.1155/2008/186539
Research Article

Dynamics Behaviors of a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 24 April 2008; Revised 16 August 2008; Accepted 2 October 2008

Academic Editor: Juan Jose Nieto

Copyright © 2008 Jinghui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-L. Wang and W.-T. Li, “Existence of periodic solutions of a delayed predator-prey system with functional response,” International Journal of Mathematical Sciences, vol. 1, no. 1-2, pp. 55–63, 2002. View at Google Scholar · View at MathSciNet
  2. L.-L. Wang and W.-T. Li, “Existence and global stability of positive periodic solutions of a predator-prey system with delays,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 167–185, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W.-T. Li and S.-L. Wu, “Traveling waves in a diffusive predator-prey model with Holling type-III functional response,” Chaos, Solitons & Fractals, vol. 37, no. 2, pp. 476–486, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Zeng, F. Wang, and J. J. Nieto, “Complexity of a delayed predator-prey model with impulsive harvest and Holling type II functional response,” Advances in Complex Systems, vol. 11, no. 1, pp. 77–97, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. R. Garvie and C. Trenchea, “Finite element approximation of spatially extended predator-prey interactions with the Holling type II functional response,” Numerische Mathematik, vol. 107, no. 4, pp. 641–667, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Wang, J. Shen, and J. J. Nieto, “Permanence and periodic solution of predator-prey system with Holling type functional response and impulses,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 81756, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Xia, J. Cao, and M. Lin, “Discrete-time analogues of predator-prey models with monotonic or nonmonotonic functional responses,” Nonlinear Analysis: Real World Applications, vol. 8, no. 4, pp. 1079–1095, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H.-F. Huo, W.-T. Li, and J. J. Nieto, “Periodic solutions of delayed predator-prey model with the Beddington-DeAngelis functional response,” Chaos, Solitons & Fractals, vol. 33, no. 2, pp. 505–512, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Su, B. Dai, Y. Chen, and K. Li, “Dynamic complexities of a predator-prey model with generalized Holling type III functional response and impulsive effects,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1715–1725, 2008. View at Publisher · View at Google Scholar
  10. J. J. Nieto and R. Rodríguez-López, “Hybrid metric dynamical systems with impulses,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 2, pp. 368–380, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. K. Kar and H. Matsuda, “Global dynamics and controllability of a harvested prey-predator system with Holling type III functional response,” Nonlinear Analysis: Hybrid Systems, vol. 1, no. 1, pp. 59–67, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Arditi, N. Perrin, and H. Saiah, “Functional response and heterogeneities: an experiment test with cladocerans,” Oikos, vol. 60, pp. 69–75, 1991. View at Google Scholar
  13. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH
  14. L.-L. Wang and W.-T. Li, “Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 341–357, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Chen and K. Ji, “On a non-autonomous ratio-dependent predator-prey system with feedback controls,” Journal of Biomathematics, vol. 22, no. 2, pp. 200–208, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Dai and J. Zou, “Periodic solutions of a discrete-time diffusive system governed by backward difference equations,” Advances in Difference Equations, vol. 2005, no. 3, pp. 263–274, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  18. J. D. Murry, Mathematical Biology, Springer, New York, NY, USA, 1989.
  19. Y.-H. Fan and W.-T. Li, “Permanence for a delayed discrete ratio-dependent predator-prey system with Holling type functional response,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 357–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Chen, “Permanence and global stability of nonautonomous Lotka-Volterra system with predator-prey and deviating arguments,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1082–1100, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Chen, “Permanence of a single species discrete model with feedback control and delay,” Applied Mathematics Letters, vol. 20, no. 7, pp. 729–733, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Chen, “Permanence of a discrete n-species food-chain system with time delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 719–726, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Chen and C. Fengde, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1446–1454, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Chen, “On the periodic solutions of periodic multi-species Kolmogorov type competitive system with delays and feedback controls,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 366–373, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Xiaoxing and C. Fengde, “Almost-periodic solutions of a delay population equation with feedback control,” Nonlinear Analysis: Real World Applications, vol. 7, no. 4, pp. 559–571, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. F. Chen, “Permanence in nonautonomous multi-species predator-prey system with feedback controls,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 694–709, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. X. Li and W. Yang, “Permanence of a discrete predator-prey systems with Beddington-DeAngelis functional response and feedback controls,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 149267, 8 pages, 2008. View at Publisher · View at Google Scholar
  29. L. Wang and M. Q. Wang, Ordinary Differences Equation, Xinjiang University Press, Xinjiang, China, 1991.